Conformal isoparametric spacelike hypersurfaces in conformal spaces $\mathbb{Q}^4_1$ and $\mathbb{Q}^5_1$

  • Su Bianping Xi’an Univ. Architecture and Technology, China
  • Shichang Shu

Abstract

We study the conformal geometry of conformal spacelike hypersurfaces in the conformal spaces $\mathbb{Q}^4_1$ and $\mathbb{Q}^5_1$. We obtain a complete classification of conformal isoparametric spacelike hypersurfaces in $\mathbb{Q}^4_1$ and $\mathbb{Q}^5_1$.
Published
25.04.2012
How to Cite
BianpingS., and ShuS. “Conformal Isoparametric Spacelike Hypersurfaces in Conformal Spaces $\mathbb{Q}^4_1$ and $\mathbb{Q}^5_1$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 4, Apr. 2012, pp. 557-70, http://umj.imath.kiev.ua/index.php/umj/article/view/2595.
Section
Research articles